# SDR CA101122027

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,343 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOORS L2 AND R2 WERE DIFFICULT TO DISARM ON ARRIVAL.  DOORS L2 AND R2 FUNCTIONED FOUND SERVICEABLE BY MAINTENANCE.
